# SDR A6WA200340186

- Difficulty date: December 6, 2003
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Subfloor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT AND RIGHT SIDE UNDERFLOOR SUPPORT STRUCTURE IS CRACKED AT FS 621, WL 73, LBL 40.  REPAIRED LEFT AND RIGHT UNDERFLOOR SUPPORT STRUCTURE IAW BOMBARDIER, INC REO 601R-53-61-117 REV B.  (M)
